# SDR ASAA0380355

- Difficulty date: April 18, 2003
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- System (JASC): 5500 · Empennage Structure
- Part: Fairing
- Part number: S9205563
- Condition: Cracked
- Location: Stabilizer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING 15K CHECK, FOUND RIGHT STABILIZER OUTBOARD LOWER HINGE FAIRING IS BENT AND CRACKED.  REPLACED FAIRING PER SRM 51-30-1.  (M)
